American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information
View Article: PDF

[3] Yuri M. Urman and Sergey I. Kuznetsov. Translational transformations of tensor solutions of the Helmholtz equation and their application to describe interactions in force fields of various physical nature. Quart. Appl. Math. 72 (2014) 1-20.
Abstract, references, and article information
View Article: PDF

[4] Christine Choirat and Raffaello Seri. Computational aspects of Cui-Freeden statistics for equidistribution on the sphere. Math. Comp. 82 (2013) 2137-2156.
Abstract, references, and article information
View Article: PDF

[5] V. I. Fabrikant. Elementary exact evaluation of infinite integrals of the product of several spherical Bessel functions, power and exponential. Quart. Appl. Math. 71 (2013) 573-581.
Abstract, references, and article information
View Article: PDF

[6] Paul Goodey, Vladyslav Yaskin and Maryna Yaskina. A Fourier transform approach to Christoffel’s problem. Trans. Amer. Math. Soc. 363 (2011) 6351-6384.
Abstract, references, and article information
View Article: PDF

[7] Ameer Athavale and Pramod Patil. On the duals of Szegö and Cauchy tuples. Proc. Amer. Math. Soc. 139 (2011) 491-498. MR 2736332.
Abstract, references, and article information
View Article: PDF

[8] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wenhua Zhao. Hessian nilpotent polynomials and the Jacobian conjecture. Trans. Amer. Math. Soc. 359 (2007) 249-274. MR 2247890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Debao Chen, Valdir A. Menegatto and Xingping Sun. A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 131 (2003) 2733-2740. MR 1974330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mark S. Ashbaugh and Rafael D. Benguria. A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb{S}^n$. Trans. Amer. Math. Soc. 353 (2001) 1055-1087. MR 1707696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Amos Ron and Xingping Sun. Strictly positive definite functions on spheres in Euclidean spaces. Math. Comp. 65 (1996) 1513-1530. MR 1370856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kate Okikiolu. The analogue of the strong Szegö limit theorem on the 2- and 3-dimensional spheres. J. Amer. Math. Soc. 9 (1996) 345-372. MR 1317231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gen Kai Zhang. Some recurrence formulas for spherical polynomials on tube domains . Trans. Amer. Math. Soc. 347 (1995) 1725-1734. MR 1249896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Árpád Elbert and Andrea Laforgia. Asymptotic formulas for ultraspherical polynomials $P\sb n\sp \lambda(x)$ and their zeros for large values of $\lambda$ . Proc. Amer. Math. Soc. 114 (1992) 371-377. MR 1089404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1